An example of blowup at infinity for a quasilinear wave equation
Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony, Astérisque, no. 284 (2003), pp. 1-91.
@incollection{AST_2003__284__1_0,
     author = {Alinhac, Serge},
     title = {An example of blowup at infinity for a quasilinear wave equation},
     booktitle = {Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony},
     editor = {Lebeau Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {284},
     year = {2003},
     zbl = {1053.35097},
     mrnumber = {2003417},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2003__284__1_0/}
}
TY  - CHAP
AU  - Alinhac, Serge
TI  - An example of blowup at infinity for a quasilinear wave equation
BT  - Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony
ED  - Lebeau Gilles
T3  - Astérisque
PY  - 2003
DA  - 2003///
IS  - 284
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2003__284__1_0/
UR  - https://zbmath.org/?q=an%3A1053.35097
UR  - https://www.ams.org/mathscinet-getitem?mr=2003417
LA  - en
ID  - AST_2003__284__1_0
ER  - 
%0 Book Section
%A Alinhac, Serge
%T An example of blowup at infinity for a quasilinear wave equation
%B Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony
%E Lebeau Gilles
%S Astérisque
%D 2003
%N 284
%I Société mathématique de France
%G en
%F AST_2003__284__1_0
Alinhac, Serge. An example of blowup at infinity for a quasilinear wave equation, in Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony, Astérisque, no. 284 (2003), pp. 1-91. http://archive.numdam.org/item/AST_2003__284__1_0/

[1] Alinhac S. - "The null condition for quasilinear wave equations in two space dimensions I", Invent. Math. 145, (2001), 597-618. | DOI | MR | Zbl

[2] Alinhac S. - "The null condition for quasilinear wave equations in two space dimensions II", Amer. J. Math. 123, (2000), 1-31. | MR | Zbl

[3] Alinhac S. - "A remark on energy inequalities for perturbed wave equations", Preprint, Université Paris-Sud, (2001).

[4] Alinhac S. - "Interaction d'ondes simples pour des équations complètement non linéaires", Ann. scient. Ec. Norm. Sup, quatrième série, tome 21, (1988), 91-132. | DOI | EuDML | Numdam | MR | Zbl

[5] Alinhac S. & Gérard P. - "Opérateurs pseudo-différentiels et théorème de Nash-Moser", InterÉditions & CNRS Éditions, Paris, (1991). | MR | Zbl

[6] Bony J-M. - "Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires", Ann. scient. Ec. Norm. Sup, quatrième série, tome 14, (1981), 209-246. | DOI | EuDML | Numdam | MR | Zbl

[7] Christodoulou D. & Klainerman S. - "The global nonlinear stability of the Minkowski space", Princeton Mathematical series 41, (1993). | Numdam | MR | Zbl

[8] Delort J-M. - "Existence globale et comportement asymptotique pour l'équation de Klein-Gordon quasilinéaire à données petites en dimension 1", Ann. scient. Ec. Norm. Sup., quatrième série, tome 34, (2001), 1-61. | DOI | EuDML | Numdam | MR | Zbl

[9] Hörmander L. - "The Nash-Moser theorem and paradifferential calculus", Analysis, et cetera, Academic Press, Boston, 429-449. | MR | Zbl

[10] Hörmander L. - "Lectures on Nonlinear Hyperbolic Equations", Math. et Applications 26, Springer Verlag, Heidelberg, (1997). | MR | Zbl

[11] Klainerman S. - "Uniform decay estimates and the Lorentz invariance of the classical wave equation", Comm. Pure Appl. Math. 38, (1985), 321-332. | DOI | MR | Zbl

[12] Klainerman S. - "A Commuting Vectorfields Approach to Strichartz type Inequalities and Applications to Quasilinear Wave Equations", Int. Math. Res. Notices 5, (2001), 221-274. | DOI | MR | Zbl

[13] Lindblad H. - "Global solutions of nonlinear wave equations", Comm. Pure Appl. Math XLV, (1992), 1063-1096. | DOI | MR | Zbl